Steady Non-Darcian Seepage Through Embankments

by Punyabrata Basak, Asst. Prof.; Dept. of Civ. Engrg., Punjab Agr. Univ., Ludhiana, Punjab, India,


Serial Information: Journal of the Irrigation and Drainage Division, 1976, Vol. 102, Issue 4, Pg. 435-443


Document Type: Journal Paper

Abstract:

A steady-state analytical solution for the case of unconfined flow through embankments incorporating Forchheimer's nonlinear velocity-gradient response is presented. The effect of nonlinearity in the flow response on the discharge characteristics and drawdown distribution in relation to the corresponding Darcian case is brought out. Predicted discharge by means of the derived analytical solution is compared with the available finite difference solution and experimental results.



Subject Headings: Seepage | Nonlinear response | Steady states | Case studies | Fluid velocity | Flow distribution | Drawdown (hydrology)

Services: Buy this book/Buy this article

 

Return to search